2017
Том 69
№ 6

All Issues

Volume 34, № 5, 1982

Article (Ukrainian)

By the 60th anniversary of the Union of Soviet Socialist Republics

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 545—546

Article (Ukrainian)

Parabolic boundary-value problems without initial conditions

Ivasyshen S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 547—552

Article (Ukrainian)

Differential properties of functions and coerciveness in spaces with uniform norm

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 553—558

Article (Ukrainian)

A continual analog of continued fractions

Syavavko M. S., Syavavko R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 559—564

Article (Ukrainian)

Limit theorems for stochastically continuous fields with conditionally independent increments

Motsa A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 565—571

Article (Ukrainian)

Scattering theory for second-order elliptic operators

Perel'muter M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 572—580

Article (Ukrainian)

Locally nilpotent topological groups with Abelian subgroups of finite rank

Pilipenko Yu. N., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 581-586

Article (Ukrainian)

Decomposability of linearized systems of differential equations

Kulik V. L., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 587-593

Article (Ukrainian)

The mean-square generalized Hill's equation

Khrisanov S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 594-600

Article (Ukrainian)

A reduction principle for systems of differential equations that have impulses

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 601—607

Article (Ukrainian)

General properties of the best approximation with respect to a convex continuous function

Gnatyuk V. A., Shchirba V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 608—613

Article (Ukrainian)

A class of gaussian measures on a space of operators

Butsan G. P., Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 613—616

Article (Ukrainian)

Some remarks on interpolation of analytic functions and logarithmic derivatives

Robert Kaufman

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 616—617

Article (Ukrainian)

Approximations by local splines of minimal defect

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 617—621

Article (Ukrainian)

Projective limits of semisyntopogeneous spaces

Maslov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 621—626

Article (Ukrainian)

A comparison principle for the equations of a system of coupled bodies with damping elements

Matviichuk K. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 625—630

Article (Ukrainian)

Qualitative investigation of a mathematical model of the thermocline

Berezovsky A. A., Boguslavsky A. S., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 631—633

Article (Ukrainian)

Random oscillations of a mechanical system with one degree of freedom under the action of a periodic force and “white noise”

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 633—636

Article (Ukrainian)

Solution of a parabolic boundary-value problem with singularities in the coefficients of the boundary operator

Matychuk M. I., Pukal'skii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 637—640

Article (Ukrainian)

A theorem on the complete set of isomorphisms for genepal elliptic problems with a parameter

Roitberg Ya. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 641—644

Article (Ukrainian)

Periodic solutions to a second-order integrodifferential equation in the nonresonant case

Khusanov D. Kh., Ryabov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 644—647

Article (Ukrainian)

Self-adjointness of a second-order elliptic operator with infinite number of variables

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 647—650

Article (Ukrainian)

The hypercentral coradical of a KI-group

Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 647—650

Article (Ukrainian)

Systems of van der pol equations in the resonance case

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 655—656

Article (Ukrainian)

Meromorphic characteristic functions with one pole

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 657—661

Article (Ukrainian)

Functional equations with shift in spaces of analytic functions in a halfplane

Shevchik V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 661—666

Article (Ukrainian)

About thesis defended for the specialized scientific council of the Institute of Mathematics of the USSR in 1981-1982 pp.

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 667—674